# SDR 03FDEA00134

- Difficulty date: February 15, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727-200
- Aircraft serial: 22621
- Aircraft time: 36,285 hours, 22,310 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: 79L1037
- Condition: Failed
- Location: Cabin Pressure
- Part time: 5,467 hours, 4,780 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT MEM,  COULD NOT PRESSURIZE, AUTO FAIL, STB. MANUAL NOTHING WORKED, PILOTS WINDOW HAD LOUD WIND NOISE BUT AIR FLOW NOT ENOUGH TO AFFECT PRESSURE, RAN EMERGENCY CHECKLIST AND NOTHING HAPPENED, RETURNED TO FIELD.  PRESSURIZED AIRCRAFT TO 3 PSI ON GROUND USING HUFFER WITH BOTH PACKS. NO LEAKS NOTED ON ANY SEALS OR DUCTS. WHILE USING ENG PNUEMATICS THE PACKS WOULD NOT COME ON AND TRIPPING GENERATORS AND HEAVY DRAW ON ELE SYS. FOUND E/E BAY SOAKED,   PUT COLD BUSTER IN E/E TO DRY OUT. PERFORMED OPS CHECK ON PNU. SYS   CONTROLLER AND CHECK PASSED. REMOVED AND REPLACED CABIN PRESS CONTROL PANEL IAW M/M 21-31-010-4.  OPS CHECKED NORMAL.
